# SDR MASA2009100900311

- Difficulty date: October 9, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,920 hours, 22,672 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 2781 PHX - PSP.  CREW REPORTED UPON TAKEOFF, HAD A GEAR UP DISAGREE GEAR WARNING AND NOSE WARNING MESSAGE.  MX R2 NLG DOOR HARNESS.
